MathSciNet Relay Station
MathSciNet bibliographic data
MR1221886 11F67 (11F70 22E55)
Harris, Michael Nonvanishing of $L$-functions of $2\times 2$ unitary groups. Forum Math. 5 (1993), no. 4, 405–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement